Աստղաֆիզիկա =Астрофизика =Astrophysics

Об изменении поляризации Крабовидной туманности

Хачикян, Э. Е. and Эйнатян, Дж. А. (1967) Об изменении поляризации Крабовидной туманности. Астрофизика, 3 (4). pp. 581-584.

[img]
Preview
PDF
Download (495Kb) | Preview
    Item Type: Article
    Additional Information: On the variability of polarisation of crab nebula.
    Uncontrolled Keywords: Khachikian E. E., Einatian J. A.
    Subjects: Q Science > QB Astrophysics > Nebulae
    Divisions: UNSPECIFIED
    Depositing User: SCIINFO FSL
    Date Deposited: 09 Jul 2013 13:12
    Last Modified: 09 Jul 2013 13:12
    URI: http://astro.asj-oa.am/id/eprint/1147

    Actions (login required)

    View Item